| Model Number |
FINGER TRAP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6), it was reported by an arthrex subsidiary employee via sems-(b)(4) that an ar-1616-m medium finger trap broke during placement for traction.This was discovered during a procedure with no patient harm.The case was completed with a second unit.